# SDR REXA201100027

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,181 hours, 14,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLE NR 2 FOR 510AB HAS CORROSION AT FORWARD SIDE AND OUTBOARD END IN AND OUT OF CRITICAL REGION.  REPAIRED LEFT WING LOWER PLANK ACCESS HOLE NR 2 FOR 510AB AT FORWARD SIDE AND OUTBOARD END IN AND OUT OF CRITICAL REGION IAW BOMBARDIER REO 601R-57-21-030 REV H .  REPAIRED AREA WILL REQUIRE A THRESHOLD INSPECTION AT 42780 FLIGHT CYCLES AND REPEATING AT 28,082 FLIGHT CYCLES IN ACCORDANCE WITH NON-DESTRUCTIVE TESTING MANUAL 57-21-149, PART 6.
